- -

On locally contractive fuzzy set-valued mappings

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On locally contractive fuzzy set-valued mappings

Mostrar el registro completo del ítem

Ahmad, J.; Azam, A.; Romaguera Bonilla, S. (2014). On locally contractive fuzzy set-valued mappings. Journal of Inequalities and Applications. 2014(74):1-10. doi:10.1186/1029-242X-2014-74

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62027

Ficheros en el ítem

Metadatos del ítem

Título: On locally contractive fuzzy set-valued mappings
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We prove the existence of common fuzzy fixed points for a sequence of locally contractive fuzzy mappings satisfying generalized Banach type contraction conditions in a complete metric space by using iterations. Our main ...[+]
Palabras clave: Fixed point , Fuzzy mapping , Contractive mapping , Locally contractive
Derechos de uso: Reconocimiento (by)
Fuente:
Journal of Inequalities and Applications. (issn: 1029-242X )
DOI: 10.1186/1029-242X-2014-74
Editorial:
SpringerOpen
Versión del editor: http://dx.doi.org/10.1186/1029-242X-2014-74
Agradecimientos:
The third author thanks the support of the Ministry of Economy and Competitiveness of Spain, Grant MTM2012-37894-C02-01.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem